# SDR FDEA202111022736

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING-OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   LOWER BARREL NUT BORE CORROSION. CORROSION AT RIGHT HAND WING- OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) LOWER BARREL NUT BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM57-44-09. OVERSIZED BUSHING  FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM57-44-09 AND EA#1-5750-T0302072A PART 2 STEP 3 AND STEP 1. TITLE:WINGS-  FLIGHT SURFACES-5750-7-5002-RIGHT HAND WING- OUTBOARD FLAP OUTBOARD HINGE (WING   SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM-6-2-100. REFER TO SNRM   N00537 ATTACHED EA#1-5750-T0365093 PART 1 FOR DETAILS.
